# SDR DALA2020080762735

- Difficulty date: August 5, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 85,054 hours, 38,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS INOPERATIVE AT TOP LEFT AND RIGHT DOORS.   FOUND M737 EMERGENCY LIGHT BATTERY DEAD.  REPLACED THE BATTERY, SYSTEM OPS NORMAL.
